Journal of Applied Mathematics and Physics

Volume 5, Issue 3 (March 2017)

ISSN Print: 2327-4352   ISSN Online: 2327-4379

Google-based Impact Factor: 0.63  Citations  

Riemann Hypothesis and Value Distribution Theory

HTML  XML Download Download as PDF (Size: 322KB)  PP. 734-740  
DOI: 10.4236/jamp.2017.53062    1,278 Downloads   1,960 Views  
Author(s)

ABSTRACT

Riemann Hypothesis was posed by Riemann in early 50’s of the 19th century in his thesis titled “The Number of Primes less than a Given Number”. It is one of the unsolved “Supper” problems of mathematics. The Riemann Hypothesis is closely related to the well-known Prime Number Theorem. The Riemann Hypothesis states that all the nontrivial zeros of the zeta-function lie on the “critical line” . In this paper, we use Nevanlinna’s Second Main Theorem in the value distribution theory, refute the Riemann Hypothesis. In reference [7], we have already given a proof of refute the Riemann Hypothesis. In this paper, we gave out the second proof, please read the reference.

Share and Cite:

Fei, J. (2017) Riemann Hypothesis and Value Distribution Theory. Journal of Applied Mathematics and Physics, 5, 734-740. doi: 10.4236/jamp.2017.53062.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.